Cluster algebras in mathematical physics

Philippe Di Francesco, Michael Gekhtman, Atsuo Kuniba, Masahito Yamazaki

Research output: Contribution to journalEditorial

Original languageEnglish (US)
Article number470301
JournalJournal of Physics A: Mathematical and Theoretical
Volume47
Issue number47
DOIs
StatePublished - Nov 28 2014
Externally publishedYes

Fingerprint

Cluster Algebra
Algebra
algebra
Physics
physics

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Modeling and Simulation
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this

Cluster algebras in mathematical physics. / Di Francesco, Philippe; Gekhtman, Michael; Kuniba, Atsuo; Yamazaki, Masahito.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 47, No. 47, 470301, 28.11.2014.

Research output: Contribution to journalEditorial

Di Francesco, Philippe ; Gekhtman, Michael ; Kuniba, Atsuo ; Yamazaki, Masahito. / Cluster algebras in mathematical physics. In: Journal of Physics A: Mathematical and Theoretical. 2014 ; Vol. 47, No. 47.
@article{e44208dfb830451381b497a708ed6d14,
title = "Cluster algebras in mathematical physics",
author = "{Di Francesco}, Philippe and Michael Gekhtman and Atsuo Kuniba and Masahito Yamazaki",
year = "2014",
month = "11",
day = "28",
doi = "10.1088/1751-8113/47/47/470301",
language = "English (US)",
volume = "47",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "47",

}

TY - JOUR

T1 - Cluster algebras in mathematical physics

AU - Di Francesco, Philippe

AU - Gekhtman, Michael

AU - Kuniba, Atsuo

AU - Yamazaki, Masahito

PY - 2014/11/28

Y1 - 2014/11/28

UR - http://www.scopus.com/inward/record.url?scp=84911439985&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84911439985&partnerID=8YFLogxK

U2 - 10.1088/1751-8113/47/47/470301

DO - 10.1088/1751-8113/47/47/470301

M3 - Editorial

AN - SCOPUS:84911439985

VL - 47

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 47

M1 - 470301

ER -